Juvenile Dermatomyositis in Turkish Children


Tulpar S. , Poyrazoglu M. H. , Gunduz Z. , Dusunsel R. , Bastug F.

TURKISH JOURNAL OF RHEUMATOLOGY, vol.26, no.3, pp.233-238, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.5152/tjr.2011.036
  • Title of Journal : TURKISH JOURNAL OF RHEUMATOLOGY
  • Page Numbers: pp.233-238

Abstract

Objectives: This study aims to determine the clinical features of juvenile dermatomyositis (JDM) in Turkish children.